PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A minimal Kurepa tree with respect to club embeddings

Volume 245 / 2019

Hossein Lamei Ramandi Fundamenta Mathematicae 245 (2019), 293-304 MSC: Primary 03E05. DOI: 10.4064/fm593-6-2018 Published online: 8 February 2019


We show it is consistent with $\mathrm {GCH}$ that there is a minimal Kurepa tree with respect to club embeddings. That is, there is a Kurepa tree $T$ which club embeds in all of its Kurepa subtrees in the sense of Abraham and Shelah (1985). Moreover, the Kurepa tree we introduce has no Aronszajn subtree.


  • Hossein Lamei RamandiDepartment of Mathematics
    University of Toronto
    Toronto, ON, Canada M5S 3G3

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image